Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 73, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 4, 2008, 12:47 PM EDT for Carroll County, Gallatin County, Owen County, Kentucky; Switzerland County, Indiana. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 12:47 PM EDT (16:47 UTC)
- Expired
- Jun 4, 2008, 1:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Switzerland County, IN, Carroll County, KY, Gallatin County, KY, Owen County, KY
The radar
The Louisville radar (KLVX), 112 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 1:00 PM EDT | TSTM WND DMG | Carrollton, KY | TREES DOWNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 9:18 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KILN 041647
SVRILN
INC155-KYC041-077-187-041730-
/O.NEW.KILN.SV.W.0073.080604T1647Z-080604T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1247 PM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTHERN KENTUCKY...
GALLATIN COUNTY IN NORTHERN KENTUCKY...
NORTHWESTERN OWEN COUNTY IN NORTHERN KENTUCKY...
SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
* UNTIL 130 PM EDT.
* AT 1243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF LOCUST...MOVING
EAST AT 46 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARROLLTON...
VEVAY...
WARSAW...
IN ADDITION...LOCUST...PRESTONVILLE...AVONBURG...MOOREFIELD...
BRAYTOWN...GENERAL BUTLER STATE PARK...ENGLISH AND INTERSTATE 71 AT
STATE ROUTE 227 ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT WEDNESDAY
AFTERNOON FOR SOUTHEAST INDIANA AND NORTHEASTERN KENTUCKY AND
SOUTHWESTERN OHIO.
LAT...LON 3875 8527 3870 8522 3871 8521 3891 8521
3888 8480 3886 8479 3870 8479 3861 8478
3859 8503 3861 8524 3863 8523 3874 8534
TIME...MOT...LOC 1647Z 272DEG 40KT 3873 8532
$$
RYAN1 follow-up statement
000
WWUS51 KILN 041716
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
116 PM EDT WED JUN 4 2008
INC155-KYC041-077-187-041730-
/O.CON.KILN.SV.W.0073.000000T0000Z-080604T1730Z/
SWITZERLAND IN-GALLATIN KY-CARROLL KY-OWEN KY-
116 PM EDT WED JUN 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR NORTHWESTERN OWEN...CARROLL...GALLATIN AND SWITZERLAND
COUNTIES...
AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM HAD WEAKENED BUT WAS STILL CAPABLE OF
PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR INTERSTATE 71 AT STATE ROUTE 35...MOVING EAST AT 46 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CARROLL...GALLATIN...
NORTHWESTERN OWEN AND SWITZERLAND COUNTIES...INCLUDING BROMLEY...
INTERSTATE 71 AT US ROUTE 127...PATRIOT...GLENCOE AND STEELE BOTTOM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS
ACROSS SOUTHERN INDIANA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3873 8514 3889 8501 3888 8480 3886 8479
3870 8479 3861 8478 3859 8503 3865 8512
3868 8516 3870 8522
TIME...MOT...LOC 1716Z 272DEG 40KT 3872 8491
$$
RYANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:10 PM EDT, 37 minutes earlier.
Area forecast discussion, Jun 4, 12:10 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1210 PM EDT WED JUN 4 2008
.SYNOPSIS...
A SLOW MOVING WARM FRONT WILL CONTINUE TO LIFT NORTH ACROSS THE
GREAT LAKES REGION TODAY. AN UPPER LEVEL WEATHER DISTURBANCE IN
COMBINATION WITH AN UNSTABLE AIRMASS WILL KEEP SHOWERS AND
THUNDERSTORMS ACROSS THE AREA THROUGH TONIGHT. VERY WARM AIR WILL
SETTLE INTO THE AREA FOR THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
HAVE KEPT TORNADO WATCH 446 GOING UNTIL 4 PM EDT AND FLOOD WATCH
ACROSS THE NRN HALF CWA THROUGH TONIGHT. WARM...MOIST UNSTABLE
AIRMASS WILL CONTINUE TO ALLOW SHOWERS AND THUNDERSTORMS TO DEVELOP
THIS AFTERNOON AND EVENING. A VORT MAX WILL PASS ACRS THE NRN
CWFA THIS AFTN/EVENING...PROVIDING THE FOCUS FOR SHOWERS AND
THUNDERSTORMS THERE. ALONG AND SOUTH OF THE OHIO RIVER...AN
OUTFLOW BOUNDARY FROM PREVIOUS CONVECTION HAS LAID ITSELF OUT FROM
WEST TO EAST. THIS WILL ALSO BE THE FOCUS FOR SHOWERS AND
THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND
POSSIBLE ISOLATED TORNADOES CAN BE EXPECTED THROUGH THIS EVENING.
MAY HAVE TO CONSIDER EXTENDING FLOOD WATCH IF CONVECTION BECOMES
MORE WIDESPREAD AND SHOWS A SIGN OF TRAINING.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
THE FRONT WILL CONTINUE TO BE PUSHED NORTH BY STRENGTHENING LOW
PRESSURE CENTERED OVER THE NORTHERN PLAINS. AS A RESULT...ILN CWA
WILL BE IN THE WARM SECTOR. THIS WILL ALLOW TEMPERATURES TO RISE
AS HIGH AS THE LOW 90S. THOUGH CONDITIONS WILL BE RELATIVELY
HUMID...A STRONG CAP SHOULD PREVENT DEEP CONVECTION...SO THE
FORECAST FOR THIS PERIOD IS PRIMARILY PRECIPITATION FREE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
UPPER RIDGE BUILDS INTO THE REGION ON THURSDAY WHICH BRINGS DRY
CONDITIONS AND WARMING TEMPS INTO THE LOWER 90S THROUGH FRIDAY. COLD
FRONT ADVANCES EASTWARD ACROSS THE MS VALLEY LATE FRIDAY AS AN UPPER
WAVE PASSES THROUGH THE GREAT LAKES. LOOKS LIKE THE FRONT WILL HAVE
A TOUGH TIME MAKING IT THIS FAR EAST WITH THE STRONG RIDGE IN PLACE.
KEPT CHANCE POPS FRI NIGHT AND SATURDAY AHEAD OF THE FRONT...HIGHEST
ACROSS THE NORTHWEST WHICH WILL BE CLOSER TO THE BOUNDARY AND UPPER
ENERGY. UPPER RIDGE CONTINUES TO DOMINATE THE EASTERN US THROUGH THE
REMAINDER OF THE EXTENDED WITH CONTINUED ABOVE AVG TEMPS. SHOULD BE
GENERALLY DRY...THOUGH ISOLD DIURNAL STORMS ARE
POSSIBLE...ESPECIALLY ACROSS THE NORTHERN AND WESTERN FA WHICH WILL
BE CLOSER TO THE PERIPHERY OF THE RIDGE.
&&
.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
ACTIVE PATTERN PERSISTS WITH SHORTWAVES CONTINUE TO RUN ALONG THE
SLOW MOVING WARM FRONT DRAPED ACROSS CENTRAL FORECAST AREA. FOCUS
FOR THE FIRST 4 HOURS WILL BE NUMEROUS TSTMS FROM
KCMH/KLCK/KCVG/KCVG...THEN A BRIEF LULL WILL BRING MAINLY SHOWERS
UNTIL BOUNDARY BEGINS TO LIFT NORTH AND INSTABILITY DOES INCREASE
ALONG THE BOUNDARY LATER TODAY. FOCUS FOR GREATEST TSTM CHANCES
WILL THEN BE KDAY/KLCK/KCMH. CIGS AND VSBYS OUTSIDE OF TSTMS WERE
REACHING VFR...BUT MVFR WITHIN TSTMS. SOUTHERN TAF SITES WELL
SOUTH OF BOUNDARY AFTER 00Z...SO VFR OVERNIGHT HERE WITH EXCEPTION
OF LATE MVFR BR FOR KLUK. NORTHERN LOCATIONS SHOULD SEE SHRA MOST
OF TONIGHT WITH POTENTIAL FOR TSTMS...GENERALLY VFR TO
OCCASIONALLY MVFR CIGS/VSBY IN PRECIPITATION.
OUTLOOK...TSTMS POSSIBLE AGAIN THURSDAY...WITH POTENTIAL FOR MVFR
CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ026-034-035-
042>046-051>056-060>065-070>074.
KY...NONE.
IN...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ050-058-059-066.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...CONIGLIO
LONG TERM...HAWBLITZEL
AVIATION...JDRHazardous weather outlook, Jun 4, 9:26 AM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 926 AM EDT WED JUN 4 2008 INZ074-075-080-KYZ089>100-OHZ077>082-088-051000- DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL- OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 926 AM EDT WED JUN 4 2008 ...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. OHZ053>056-060>065-070>074-051000- CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 926 AM EDT WED JUN 4 2008 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. OHZ051-052-051000- MIAMI-CHAMPAIGN- 926 AM EDT WED JUN 4 2008 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. INZ050-058-059-066-OHZ026-034-035-042>046-051000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE- 926 AM EDT WED JUN 4 2008 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. INZ073-051000- RIPLEY- 926 AM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATER TODAY...AND MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. RYAN
In the hours before
Local storm report, Jun 4, 9:01 AM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM TSTM WND DMG MIDLAND 39.31N 83.91W
06/04/2008 CLINTON OH TRAINED SPOTTER
MANY TREES DOWNED DUE TO HIGH WINDS...WITH SOME FALLING
ON BUILDINGS AND CAUSING STRUCTURAL DAMAGE.
&&
HATZOSLocal storm report, Jun 4, 9:15 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
915 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM TSTM WND DMG CHILLICOTHE 39.34N 82.99W
06/04/2008 ROSS OH LAW ENFORCEMENT
LARGE LIMBS DOWN ACROSS ROADS.
&&
HATZOSLocal storm report, Jun 4, 10:34 AM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TSTM WND DMG WESTBORO 39.28N 83.91W
06/04/2008 CLINTON OH PUBLIC
A LARGE TREE WAS BLOWN DOWN, A ROOF WAS BLOWN OFF OF A
HOUSE AND PORCH FURNITURE WAS DAMAGED. THE LOCATION WAS
WESTBORO AND OLD HIGHWAY 68.
&&
MJPLocal storm report, Jun 4, 10:53 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1053 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD BROOKVILLE 39.42N 85.01W
06/04/2008 FRANKLIN IN LAW ENFORCEMENT
AT LEAST 8 ROADS ACROSS THE COUNTY WITH WATER RUNNING
ACROSS THEM.
0900 AM FLASH FLOOD MANCHESTER 39.15N 85.01W
06/04/2008 DEARBORN IN LAW ENFORCEMENT
AT LEAST 5 COUNTY ROADS WITH HIGH WATER RUNNING ACROSS
THEM.
&&
JDRLocal storm report, Jun 4, 11:06 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1106 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM TSTM WND DMG LOGAN 39.54N 82.40W
06/04/2008 HOCKING OH PUBLIC
TREES WERE BLOWN DOWN.
&&
MJPLocal storm report, Jun 4, 11:18 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1118 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG WHEELERSBURG 38.73N 82.85W
06/04/2008 SCIOTO OH EMERGENCY MNGR
TREES WERE BLOWN DOWN.
&&
MJPThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:48 AM EDT | Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 20 hr |
| Jun 4, 8:41 AM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 3 hr |
| Jun 4, 10:07 AM EDT | Areal Flood Advisory | ILN | Bracken, Mason, Pendleton, Robertson | 2 hr |
| Jun 4, 11:44 AM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 2 hr |
| Jun 4, 1:11 PM EDT | Areal Flood Advisory | ILN | Bracken, Carroll, Gallatin, Grant, Lewis, Mason and 3 more | 2 hr |
| Jun 4, 1:26 PM EDT | Severe Thunderstorm Warning | ILN | Gallatin, Grant, Owen | 25 min |
| Jun 4, 1:41 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Owen | 30 min |
| Jun 4, 1:54 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Gallatin, Grant, Kenton | 51 min |
| Jun 4, 1:56 PM EDT | Flash Flood Warning | ILN | Bracken, Kenton, Mason, Pendleton | 3 hr |
| Jun 4, 2:30 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 45 min |
| Jun 4, 2:47 PM EDT | Tornado Warning | ILN | Lewis | 32 min |
| Jun 4, 3:00 PM EDT | Flash Flood Warning | ILN | Lewis | 2 hr |
| Jun 4, 5:59 PM EDT | Tornado Warning | ILN | Boone | 46 min |
| Jun 4, 6:14 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 3 hr |
| Jun 4, 6:15 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton | 45 min |
| Jun 4, 6:22 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton | 38 min |
| Jun 4, 6:26 PM EDT | Tornado Warning | ILN | Boone, Gallatin, Kenton | 34 min |
| Jun 4, 6:27 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 33 min |
| Jun 4, 6:40 PM EDT | Tornado Warning | ILN | Lewis, Mason | 35 min |
| Jun 4, 6:43 PM EDT | Tornado Warning | ILN | Bracken, Pendleton | 47 min |
| Jun 4, 6:48 PM EDT | Flash Flood Warning | ILN | Bracken, Lewis, Mason | 3 hr |
| Jun 4, 7:03 PM EDT | Tornado Warning | ILN | Mason | 27 min |
| Jun 4, 7:08 PM EDT | Tornado Warning | ILN | Lewis | 52 min |
| Jun 3, 8:21 PM EDT | Tornado Warning | ILN | Fayette, Franklin, Union | 39 min |
| Jun 3, 8:48 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 42 min |
| Jun 3, 9:07 PM EDT | Tornado Warning | ILN | Union, Wayne | 38 min |
| Jun 3, 9:34 PM EDT | Areal Flood Advisory | ILN | Fayette, Union, Wayne | 56 min |
| Jun 3, 9:41 PM EDT | Severe Thunderstorm Warning | ILN | Union | 49 min |
| Jun 3, 9:55 PM EDT | Flash Flood Warning | ILN | Fayette, Union, Wayne | 2 hr |
| Jun 3, 11:59 PM EDT | Areal Flood Advisory | ILN | Wayne | 2 hr |
| Jun 4, 2:07 AM EDT | Areal Flood Advisory | ILN | Wayne | 113 min |
| Jun 4, 3:11 AM EDT | Flash Flood Warning | ILN | Wayne | 6 hr |
| Jun 4, 8:03 AM EDT | Areal Flood Advisory | ILN | Dearborn, Franklin, Ripley | 15 min |
| Jun 4, 8:16 AM EDT | Flash Flood Warning | ILN | Dearborn, Franklin, Ripley | 3 hr |
| Jun 4, 8:21 AM EDT | Areal Flood Advisory | ILN | Fayette, Union | 3 hr |
| Jun 4, 4:56 PM EDT | Severe Thunderstorm Warning | ILN | Ripley | 64 min |
| Jun 4, 5:16 PM EDT | Flash Flood Warning | ILN | Dearborn, Franklin, Ohio, Ripley, Switzerland | 3 hr |
| Jun 4, 5:49 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ripley | 45 min |
| Jun 4, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Franklin | 47 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2008Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.